# SDR 99UAL900373

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS118G107K000
- Condition: Failed
- Location: Lt Hyd Sys
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED DEN UNDER AMBER ALERT DUE TO LOSS OF LEFT HYDRAULIC SYSTEM.  RT MLG UPLOCK FLEX HOSE WAS LEAKING AT SWAGED FITTING AT ACTUATOR.  REPLACED FLEX HOSE.
